Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: grogginess from effexor dose increase?

Posted by notquitethereyet on June 8, 2003, at 23:26:06

In reply to Re: grogginess from effexor dose increase? zinya, posted by CherC68 on June 6, 2003, at 18:59:26

folks,
this is day 5 on 75mg for me, after 7 days at
37.5.. side effects are a real problem for me.
its tough getting going in the a.m. I alternate
between some task and my bed, maybe 5 times a
day. the antidepressent has not kicked in yet. my doc said I would get worse before getting better, his was right.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:notquitethereyet thread:13781
URL: http://www.dr-bob.org/babble/20030604/msgs/232511.html